Jump to content

Is this weird?


Recommended Posts

I look forward, and yet, dread cutting. Currently, K-poison a.m. dose is .125 and p.m. dose is .25. Is it weird that my thumb is vibrating, and my shoulders are sooooo sore and stiff? It seems as if 'weird' symptoms appear after a cut. My diastolic BP is over 100 every morning (after a cut)....fever....feeling as if my spirit is separated from my body....anyone else have/had these symptoms?
Link to comment
Share on other sites

Hi T2,

 

I know what you mean about looking forward to tapers yet dreading them at the same time.  It's going to be 3 weeks this Sunday since my last taper.  However, my last taper was only a week after I had jumped @ .05 pm dose and I think I went from .25 to .15 on my am dose.  It's been really rough the past couple of weeks so decided to be still and wait another week.

 

Yesterday I had a really good afternoon.  Today has been really horrible.

 

Take care,

 

NYClady

Link to comment
Share on other sites

I'm glad you had a good day yesterday :yippee: Sorry that today has been yukky :( I discovered--trial and error--that if I'm going to cut, to cut only one of the doses, not both! Whew! I cut both doses 3 weeks ago and it was agony. Even just cutting one of the doses is not pleasant...but in order to get off these poisons we must cut.

Be blessed!

Link to comment
Share on other sites

Hi T2,

 

Someone here on BB suggested that I cut both my am and pm dose at the same time.  However, I decided against it.  I got rid of my pm dose first and now as you know am working towards tapering my am dose.

 

Take care,

 

NYClady

Link to comment
Share on other sites

Hey NYClady,

 

Hold as long as you need for your body and mind to feel comfortable. If you've leveled off in a week or two and feel like you're ready to taper down, then do it, but make sure you're not rushing. If you think you should wait one more week then hold. I've been on the same dosage for three weeks and I'm holding one more week. I'm not particularly excited about it, but I know that I'll be in better shape to cut a week from now.

 

I'm always nervous the day before and of a cut. It's just that anticipation of what I might or might not feel. Sending big open windows and good vibes your way  ;D

Link to comment
Share on other sites

teacher2,

I can relate to all of the symptoms you are going though.  Paresthesias,muscle tightness, dissociating/benzo brain "stuff", feeling most cuts--it is amazing how toxic this stuff is!! >:( 

However, 100 is a high diastolic. I am not sure if you are saying that just happens right after you cut, then goes down??  Guess I am just concerned if it remains that high for more than a very temporary situation, I would hope you speak with your doc/practitioner about it.

Otherwise, hang in there!  Benzos take us all for quite a ride--sometimes it's hard to explain or even believe what they do to us.

Blessings,

itzsweird

 

 

Link to comment
Share on other sites

Thanks BB Friends! Your advice & experiences are so helpful. I need to go in the forums and search for possible withdrawal symptoms. Monday was a fabulous day--just wonderful. Tuesday :o horrible :( I think I had food poisoning. Diarrhea, profuse perspiration--wet from head to toe--fever 99.8)---panic attacks(at least 5 :'(---nausea. Today, Wednesday, the left side of my body is vibrating and so is my tongue and bladder. I feel like I'm back at square one :'( :'( :'( :'(
Link to comment
Share on other sites

Oh my gosh, I'm so sorry to hear you might have had food poisoning. Have all the yucky symptoms gone away? I'm so glad you had a good Monday, though. That's when I had a window, as well. It's always nice to get breaks and feel like ourselves. I know it may feel like you're back at the beginning, but maybe you can remind yourself that you know how far you've come and how much you've accomplished. This is only a minor set back and you'll soon start feeling better again.
Link to comment
Share on other sites

×
×
  • Create New...